Can I stop taking St. John's Wort cold turkey?
My first repercussion to your question is contained by agreement with Kelani. Even though stopping an herbal product is not going to bring near it the dangers of cold turkey culmination some prescription medicines, or within some cases OTC medications taken for an extended length, the questions that remain to be clarified are these:
Why stop? It isn't resembling SJW is going to hurt you unless you are taking it with some other medicine, which obviously you are not.
If you do stop, why not improve yourself off of the SJW, simply because you will awareness some changes surrounded by your serotonin level, and this could impact your emotion to some extent, depending on your circumstances. So ease stale, and avoid the shock of that possibility.
In the meantime, boost your intake of foods and beverages high surrounded by the antioxidants that can alleviate the changes, and verbs that consumption forever, because there are masses benefits to increased levels of serotonin, including avoiding heart disease. (Depleted serotonin can basis an increase in unenthusiastic cholesterol.)
Feel free to interact by email, if you wish.
Its crude. its okay to stop taking it all at once if you want.. I tried and i be ok..
Bcn_mimosa from Barcelona, Spain
You inevitability to taper off SJW. While the renunciation symptoms aren't as strong or dangerous as those of prescription antidepressants, they do exist, and may be pretty discomfited. Even though you haven't taken it that long, you have taken it long satisfactory to feel it if you stop cold turkey. I'd support dropping your dose 100mg every 4 days. Extend that time to 5-7 days between decreases if you start to discern uncomfortable. If you can break the taper down to 50 or 25mg, do so. That will be much smoother.
that's the benefit and good/positive side of herbal prescription. they can be stopped without side effects.
obviously with anything you will quality different when you stop but you can stop taking them
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...